Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 589765, 7 pages
http://dx.doi.org/10.1155/2014/589765
Research Article

Some New Type Sigma Convergent Sequence Spaces and Some New Inequalities

1Department of Mathematics, Faculty of Arts and Sciences, G. Antep University, 27310 Şehitkamil-Gaziantep, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Nevşehir Hacı Bektaş Veli University, 50300 Nevşehir, Turkey

Received 22 August 2013; Accepted 26 December 2013; Published 20 February 2014

Academic Editors: S. Mohiuddine, T. Ozawa, and G. Tsiatas

Copyright © 2014 Kuddusi Kayaduman and Mehmet Şengönül. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We have discussed some important problems about the spaces and of Cesàro sigma convergent and Cesàro null sequence.